# SDR ALG2005F00058

- Difficulty date: August 4, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Engine: Allsn 250C47B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23073353
- Part serial: FF55709
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPS FLIGHT CHECK, WHILE ACCELERATING, (CHECK INSTRUMENT LIGHT) ILLUMINATED, THE PILOT IMMEDIATELY REDUCED POWER AND THE COMPRESSOR STALLED.  PILOT RETURNED TO BASE AND NOTIFIED MAINTENANCE.  THE MECHANIC REMOVED AND REPLACED THE BLEED VALVE AND THE AC WAS RETURNED TO SERVICE UPON COMPLETION OF FUNCTION CHECKS IAW MFG. (K)
